# SDR AWXA9700709

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101070101
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS COVER, ON OVERHEAD IN FIRST CLASS GALLEY, MISSING.  PLACED ON OIL CONT NR 86900, PART NUMBER 844126.
